# SDR BB06051

- Difficulty date: June 23, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 77,534 hours, 16,249 cycles
- Engine: Ge CF680
- Engine time: 53,004 hours, 10,037 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680
- Part serial: 695563
- Condition: Oil Consumption
- Location: Left
- Part time: 53,004 hours, 10,037 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 893, FRA-PHL: LEFT ENGINE OIL CONSUMPTION HIGH.  DIVERTED TO KEF.  MAINTENANCE REPLACED GASKET AT D-SUMP SCAVENGE LINE.  RAN ENGINE, NO LEAKS NOTED.  AIRCRAFT WAS THEN MAINTENANCE FERRIED FROM KEF-PHL.  DURING FERRY FLIGHT, LEFT ENGINE CONTINUED TO CONSUME OIL.  FERRY FLIGHT DIVERTED TO YYR.  OIL WAS TOPPED OFF AND FLIGHT CONTINUED TO PHL.  MAINTENANCE ACCOMPLISHED LEFT ENGINE CHANGE IN PHL.
